Munich Personal RePEc Archive

Fixed Points Theorems for Mappings with Non-compact and Non-Convex Domains

Tian, Guoqiang (1989): Fixed Points Theorems for Mappings with Non-compact and Non-Convex Domains. Published in: Journal of Mathematical Analysis and Applications , Vol. 158, (1991): pp. 161-167.

[img]
Preview
PDF
MPRA_paper_41299.pdf

Download (349Kb) | Preview

Abstract

This note gives some fixed point theorems for lower and upper semi-continuous mappings and mappings with open lower sections defined on non-compact and non-convex sets. It will be noted that the conditions of our theorems are not only sufficient but also necessary. Also our theorems generalize some well-known fixed point theorems such as the Kakutani fixed point theorem and the Brouwer-Schauder fixed point theorem by relaxing the compactness and convexity conditions.

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.